# SDR SWAA2023030698978

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT OF SIDEWALL AT FRAME BS 827 BETWEEN STR 14R AND STR 15R.<[01] REMOVED AND REPLACED CRACKED SIDEWALL SUPPORT (ISOLATOR) AT FRAME BS 827 BETWEEN STR 14R AND STR 15R IAW SRM 51-40-02-0G-0 AND DWG # 143A1210;[02] VERIFIED REPLACEMENT OF THE SIDEWALL MOUNT ISOLATOR AT BS 827 BETWEEN STR 14R AND STR 15R IAW SRM 51-40-02-0G-0 AND DWG # 143A1210 AND THE MEASUREMENT TABLE.
